# SDR CALA2013100791776

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 68,789 hours, 25,284 cycles
- Engine: Pwa PW2040
- Engine time: 64,667 hours, 21,871 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 64,667 hours, 21,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND CRACKED GUIDE VANE ON WALK AROUND INSPECTION.  ONE EACH ALUMINUM EXIT GUIDE VANE REMOVED FROM THE ONE O'CLOCK POSITION, ENG SN 727114.  INSTALL REPLACEMENT VANE DURING NEXT ENGINE SHOP VISIT SINCE ENGINE HAS LESS THAN 500 CYCLES REMAINING TO SHOP VISIT.
